Meds Experiences Thread!!

Discussion in 'Braaaaiiiinnnns...' started by Secret Squirrel, Dec 8, 2016.

  1. VernalBee

    VernalBee Dirt Appreciator

    I just started on 20mg about a month ago. Definitely needs more time, but it's just annoying because I have a terrible memory especially for feelings stuff so I really struggle to compare bad feelings of today to bad feelings of the past.
     
    • Witnessed x 1
  2. KingdomByTheSea

    KingdomByTheSea Well-Known Member

    @VernalBee I feel that so hard. I basically didn't realize I was having a nervous breakdown until my mom (who I'd been calling every day panicking) told me :/ Best of luck with the prozac!!
     
    • Witnessed x 1
  3. VernalBee

    VernalBee Dirt Appreciator

    Thank you!!
    Yeah, so much of my motivation to seek help came from my girlfriend, who is very observant and notices patterns, and after about 8 months of dating me was like, 'you sure do seem to go into a panic/self-hatred spiral every time certain things happen'. and i was like. huh. i guess i do. I am very good at putting bad feelings and memories in the Trash folder and pretending that my problems simply Do Not Exist until someone notices, whoops.
     
  4. theambernerd

    theambernerd dead to all sense of shame

    when i noticed my panic attacks had gotten a lot more common i started using the tag function on my period tracker app to track my panic attacks and related high-anxiety days, which honestly really helped me identify patterns. when i started i thought my panic attacks had ticked up to maybe weekly only to find it was 2-3 a week, with a lot of high anxiety days

    my method was one tag simply called 'panic attack', when i wasn't sure if something counted, i would count it if it changed my behaviour in a distruptive way for sustained time (a lot of my panic attacks surrounded my fear of having a heart attack, so if i felt the need to make sure i was around people/repeatedly check my pulse over 10-20 minutes, etc)

    I had a tag for when i used buspirone, which i take to help manage the panic attacks themselves, which was also a decent marker for me to remember what were the more clear/bad panic attacks

    aand i had a tag called 'didn't die of paranoia' which was my tag to use any day i had heightened anxiety to the point of noticing myself doing a lot of self-check scrutinizing on my health, etc

    so, that helped me a lot with tracking how well i was doing, and later now that I have it back under more manageable control, I had about 4 months where i only had 1 panic attack a month and no more than one other high anxiety day, and they all landed during my period, so i've been able to ramp up the copes during my period which like... i havent had a panic attack in like two months now, it's weird
     
    • Informative x 3
    • Useful x 1
  5. VernalBee

    VernalBee Dirt Appreciator

    That sounds very helpful. I had been journaling before but it was less structured, I think doing a daily 'did you have the Bad Stuff' note will be very helpful for me. It's a little hard because my stuff (anxiety?ocd? still unsure) doesn't always have physical symptoms so sometimes it's literally all in my head, but nonetheless very distressing. Just makes it harder to have an objective 'Bad Time' marker.

    Although now that I think about it, there are some physical tangible behaviors that I only exhibit when I'm really fried, so maybe I'll make special note of those.

    Thank you for the advice everyone!
     
  6. theambernerd

    theambernerd dead to all sense of shame

    I say, and then have a panic attack a few hours later :toot:
     
    • Witnessed x 7
  7. aetherGeologist

    aetherGeologist Well-Known Member

    Prozac's the branded version of sertraline, right? I've been on it for a couple of years and I can't say the sleepiness has ever entirely gone away, although it's helped me enough with the badbrains it's been a tradeoff I was happy to make.
     
  8. chthonicfatigue

    chthonicfatigue Bitten by a radioactive trickster god

    Prozac is fluoxetine, not sertraline. Sertraline is branded as zoloft in the us, I believe.

    Edit to add: when I was regularly taking Prozac I did tend to nap in the middle of the day, but also I have ME so I am not a reliable indicator of side effects by any means.
     
    Last edited: Apr 21, 2021
    • Informative x 2
    • Agree x 1
  9. 3strim

    3strim Professional Accidental Rater

    oh hey i was using my vent thread for this

    So! I was given the option of cipralex (escilatropram), effexor (venlafaxine) or remeron (mirtazapine). After research, decided with effexor because I did poorly on zoloft (sertraline) which made me hesitant to try cipralex, and remeron had side effects I wasn't super keen on. Plus, I've seen some people online say they were given Effexor for their fibro as well so three birds, one stone, let's go.

    ... Is five hours after first dose too soon for cotton mouth to kick in? Because squirtle I'm dying. Two extra large teas, two pocaris, and a small box of mango juice in the span of 5 hours and my mouth still feels dry.

    (Edit: dose in AM, dry mouth at noon, its early evening now)
     
    Last edited: Apr 24, 2021
  10. Lazarae

    Lazarae The tide pod of art

    I'd forgotten about that but yeah. That's definitely a thing I had too.
     
  11. Mossflower

    Mossflower Well-Known Member

    I know Strattera can mess with your appetite but I wasn’t expecting this much. They upped my dose a couple days ago and now I could only eat like 4 ravioli before calling it quits.
     
  12. ChelG

    ChelG Well-Known Member

    Doctor's got me coming off Risperidone because it's fucking up my prolactin. I'm already having mood issues... I'll see how it goes.
     
    • Witnessed x 4
  13. Emma

    Emma Your resident resident

    Coming off Risperidone might have positive effects on your sugar cravings, it's well known to increase appetite.
     
    • Informative x 1
    • Useful x 1
  14. Mossflower

    Mossflower Well-Known Member

    Anyone have any experience with Strattera? I had my dose increased to 80mg and am getting some odd side effects. The biggest ones being having no appetite at all, a bit of dizziness, and my tongue feeling kind of numb and thick without really being any different.

    oh and it seems if I drink coffee to soon after taking it I crash hard.

    Should I call my doctor or wait and see if it improves a bit since it’s only been a week?
     
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice